Alert archive / Texas / Areal Flood Advisories in 2011

Areal Flood Advisory 21, NWS Austin/San Antonio, TX

October 9, 20117 counties in Texas

NWS Austin/San Antonio, TX issued this areal flood advisory at Oct 9, 2011, 3:28 AM CDT for 7 counties in Texas. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Oct 9, 2011, 3:28 AM CDT (08:28 UTC)
Expired
Oct 9, 2011, 6:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Kendall County, TX, Travis County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1798 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WGUS84 KEWX 090828
FLSEWX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 AM CDT SUN OCT 9 2011

TXC031-053-091-209-259-453-491-091130-
/O.NEW.KEWX.FA.Y.0021.111009T0828Z-111009T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS-KENDALL-TRAVIS-WILLIAMSON-BURNET-BLANCO-COMAL-
328 AM CDT SUN OCT 9 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  BURNET COUNTY...
  COMAL COUNTY...
  EAST CENTRAL KENDALL COUNTY...
  EASTERN BLANCO COUNTY...
  HAYS COUNTY...
  WESTERN TRAVIS COUNTY...
  WESTERN WILLIAMSON COUNTY...

* UNTIL 630 AM CDT

* AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE  
  DETECTED THUNDERSTORMS WITH HEAVY RAINFALL TO WEST...APPROACHING
  THE INTERSTATE 35 CORRIDOR FROM NEW BRAUNFELS TO AUSTIN TO
  GEORGETOWN AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...ANDERSON MILL...BERTRAM...BLANCO...BURNET...CANYON LAKE
  DAM...CEDAR PARK...DRIPPING SPRINGS...GEORGETOWN...MARBLE FALLS AND
  NEW BRAUNFELS.

RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR CAN BE EXPECTED 
WITH THIS BAND OF OF STORMS AS IT MOVES EASTWARD.  TRAINING 
THUNDERSTORMS FROM SOUTH TO NORTH WITHIN THE BAND WILL INCREASE THE 
POTENTIAL FOR HEAVY RAINFALL TOTALS OF ONE TO THREE INCHES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3105 9791 3091 9782 3088 9762 3082 9749
      3015 9789 3002 9772 2988 9790 2986 9788
      2968 9809 2960 9831 2967 9838 2973 9836
      2975 9842 2972 9844 2976 9854 2975 9865
      2985 9853 3104 9822

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood advisory went out at Oct 9, 3:08 AM CDT, 20 minutes earlier.

Area forecast discussion, Oct 9, 3:08 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 AM CDT SUN OCT 9 2011

.UPDATE...
TO ISSUE FLASH FLOOD WATCH.

&&

.DISCUSSION...
LOCALLY HEAVY RAIN WILL CONTINUE TODAY WITH ONE TO THREE INCHES OF
ADDITIONAL RAIN LIKELY OVER THE NORTHERN PART OF OUR CWA. THIS IS
DUE TO THE PASSAGE OF AN UPPER LEVEL TROUGH ACROSS TEXAS. WE HAVE
ISSUED A FLASH FLOOD WATCH FOR THIS AREA THROUGH THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 1128 PM CDT SAT OCT 8 2011/

DISCUSSION...
SEE AVIATION FOR THE 06Z TAF DISCUSSION.

AVIATION...
PRIMARY FCST ISSUE FOR THIS TAF ISSUANCE IS THE TIMING OF THE
CONVECTIVE COMPLEX THAT CURRENTLY EXTENDS FROM KJCT SOUTHWARD
TO KCOT. THE LINEAR CONVECTIVE COMPLEX IS DRIFTING SLOWLY TO THE
EAST AT 10 TO 15 MPH WITH INDIVIDUAL ELEMENTS RACING TO THE
NORTHEAST AT 20 TO 30 MPH. THE STRONGER STORMS WILL PRODUCE WIND
GUSTS OF 30 TO 40 KTS. MVFR CIGS WILL PREVAIL OVERNIGHT WITH IFR
CONDITIONS POSSIBLE IN AND NEAR THE STRONGER STORMS. CONDITIONS
WILL IMPROVE TO VFR AROUND 19Z...HOWEVER ADDITIONAL CONVECTION IS
POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS ON SUNDAY
AS THE BASE OF THE UPPER LEVEL TROF EXITS OUR NORTHEAST COUNTIES.
SFC WINDS OVERNIGHT WILL BE SOUTH TO SOUTHEAST AT 10 TO 15
MPH...SHIFTING TO THE NORTH AND NORTHEAST LATE SUNDAY.

PREV DISCUSSION... /ISSUED 852 PM CDT SAT OCT 8 2011/

UPDATE...
UPDATED 1ST PERIOD FORECAST TO BETTER MATCH RADAR TRENDS...SHOWING
INCREASING POPS ALONG/EAST OF I-35 AFTER MIDNIGHT.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS OUR WESTERN AREA AND
PORTIONS OF CENTRAL TEXAS IS ATTEMPTING TO ORGANIZE INTO A LINEAR-
TYPE MCS. AT THIS POINT...THE LINE IS BROKEN AND THE EJECTING
UPPER TROUGH OVER MEXICO AND WEST TEXAS WILL MOVE OFF TO THE
NORTHEAST...LEAVING THE SOUTHERN PORTION OF THE LINE IT IS WAKE.
THE RESULT SHOULD BE A SLOW EASTWARD ADVANCEMENT OVERNIGHT...BUT
IT IS UNCLEAR HOW FAR EAST THE LINE WILL GET. EITHER WAY...THERE
IS A GOOD CHANCE FOR SOAKING RAINS ALONG THE I-35 CORRIDOR SUNDAY.

BOTH KDFX AND KSJT RADARS ARE OVERESTIMATING PRECIP...AND THERE IS
SOME HAIL CONTAMINATION IN THE ESTIMATES ACROSS WESTERN EDWARDS
AND EASTERN VAL VERDE COUNTIES. LOCALLY HEAVY RAINFALL AMOUNTS OF
2-4 INCHES ACROSS OUR WESTERN AREAS STILL LOOKS LIKE A GOOD
FORECAST AT THIS TIME.

PREV DISCUSSION... /ISSUED 328 PM CDT SAT OCT 8 2011/

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUED AHEAD
OF AN UPPER LEVEL TROUGH OVER THE CENTRAL INTO SOUTHERN ROCKIES.
LEAD SHORT-WAVE OVER WESTERN TEXAS WILL LIFT NORTHEAST OVERNIGHT
WHILE A SECOND SHORT-WAVE OVER WESTERN NEW MEXICO INTO NORTHERN
MEXICO STATE OF CHIHUAHUA WILL MOVE ACROSS TEXAS SUNDAY INTO
MONDAY. UPPER LEVEL JET POSITIONING FAVORS STRONG UPPER LEVEL
DIFFLUENCE. A MOIST AIRMASS RESIDES OVER SOUTH CENTRAL TEXAS WITH
PWS OF 1.5 TO 1.7 INCHES USING 12Z SOUNDING AND SATELLITE DERIVED
IMAGERY. A SURFACE BOUNDARY OVER NORTHWESTERN VAL VERDE COUNTY MAY
DRIFT FURTHER TO THE SOUTHEAST ACROSS THE EDWARDS PLATEAU AND RIO
GRANDE PLAINS. ALL OF THESE FEATURES INTERACTING WITH THE MOIST
AIRMASS SUGGEST KEEPING HIGH POPS FOR SCATTERED TO NUMEROUS
SHOWERS TONIGHT THROUGH SUNDAY NIGHT WITH MENTION OF LOCALLY HEAVY
RAINFALL...ESPECIALLY OVER THE HILL COUNTRY AND ALONG THE
ESCARPMENT. THE GREATEST THREAT FOR ANY FLOODING WILL BE IN THE
AUSTIN/SAN ANTONIO METRO AREAS DUE TO URBANIZATION EFFECTS CAUSING
RUNOFF TO BE MORE RAPID IN THOSE AREAS. ELSEWHERE...DUE TO THE
ONGOING SEVERE TO EXCEPTIONAL DROUGHT...MOST STREAMS AND RIVERS
ARE DRY AND WILL NEED PERSISTENT HEAVY RAINS TO FLOOD...WHICH ARE
NOT EXPECTED. SOME STRONG STORMS OVER THE EDWARDS PLATEAU AND RIO
GRANDE PLAINS MAY PRODUCE WIND GUSTS UP TO 50 MPH AND SMALL HAIL.

THE SECOND SHORT-WAVE WILL MOVE EAST OF THE AREA ON MONDAY LEADING
TO DECREASING POPS ON MONDAY WITH ONLY SLIGHT CHANCE POPS MONDAY
NIGHT INTO TUESDAY AS SOME RESIDUAL MOISTURE LINGERS.

WEDNESDAY THROUGH NEXT SATURDAY...RIDGING AT THE SURFACE AND ALOFT
BUILDS INTO THE AREA WITH ABOVE AVERAGE TEMPERATURES AND NO POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              79  69  87  66  89 /  70  60  30  10  10
AUSTIN BERGSTROM INTL AIRPORT  80  64  85  60  88 /  70  50  30  10  10
NEW BRAUNFELS MUNI AIRPORT     80  65  85  62  88 /  70  50  30  10  10
BURNET MUNI AIRPORT            77  64  82  63  85 /  80  60  30  10  10
DEL RIO INTL AIRPORT           82  65  83  66  85 /  60  60  20  10  10
GEORGETOWN MUNI AIRPORT        79  64  83  62  86 /  70  60  30  10  10
HONDO MUNI AIRPORT             81  64  87  63  89 /  70  60  30  10  10
SAN MARCOS MUNI AIRPORT        80  66  84  63  87 /  70  50  30  10  10
LA GRANGE - FAYETTE REGIONAL   83  68  85  65  89 /  60  30  30  20  20
SAN ANTONIO INTL AIRPORT       80  68  85  66  87 /  70  50  30  10  10
STINSON MUNI AIRPORT           82  69  88  68  89 /  70  50  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS...KENDALL...KERR...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...05
Hazardous weather outlook, Oct 8, 5:01 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
501 AM CDT SAT OCT 8 2011

TXZ171>173-183>194-202>209-217>225-228-091015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
501 AM CDT SAT OCT 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND STRONG THUNDERSTORMS TODAY AND
TONIGHT WILL PRODUCE LOCALLY HEAVY RAIN OF 2 TO 4 INCHES MAINLY
OVER AREA ALONG AND WEST OF A HARPER TO KERRVILLE TO EAGLE PASS
LINE WITH AMOUNTS OF 1 TO 2 INCHES TO THE EAST. THE STRONG
THUNDERSTORMS WILL BE MAINLY ACROSS THE RIO GRANDE PLAINS WHERE
DOWN BURST WINDS OF 40 TO 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
SUNDAY THROUGH MONDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 8, 11:13 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            1 N UVALDE              29.23N  99.78W
10/08/2011                   UVALDE             TX   TRAINED SPOTTER

            FARM TO MARKET ROAD 1403 NORTH OF UVALDE HAS OVER 2
            FEET OF WATER RUNNING OVER IT.

&&

EVENT NUMBER EWX1100351

PM
Special weather statement, Oct 9, 12:29 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1229 AM CDT SUN OCT 9 2011

TXZ217-218-228-090630-
DIMMIT-MAVERICK-ZAVALA-
1229 AM CDT SUN OCT 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR ZAVALA...EXTREME SOUTHERN
MAVERICK AND DIMMIT COUNTIES UNTIL 130 AM CDT...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHER TO 20 MILES
WEST OF GILSON GROVES...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY DOWNPOURS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA PRYOR...
  CRYSTAL CITY...
  CARRIZO SPRINGS...
  BATESVILLE...
  BIG WELLS...
  WINTER HAVEN...
  ASHERTON...
  GILSON GROVES...
  BRUNDAGE...
  LOMA VISTA...

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Oct 9, 1:29 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
129 AM CDT SUN OCT 9 2011

TXZ203-204-218-219-228-090730-
DIMMIT-FRIO-MEDINA-UVALDE-ZAVALA-
129 AM CDT SUN OCT 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA...SOUTHEASTERN
UVALDE...SOUTHWESTERN MEDINA...FRIO AND EASTERN DIMMIT COUNTIES UNTIL
230 AM CDT...

AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF KNIPPA TO 9 MILES WEST OF DIVOT TO 8 MILES SOUTHEAST OF GILSON
GROVES...AND MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PEARSALL...
  DILLEY...
  BLUFF...
  FRIO TOWN...
  DIVOT...
  LIGHT...
  DERBY...
  YANCEY...
  MOORE...

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Oct 9, 2:19 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT SUN OCT 9 2011

TXZ204-205-219-220-090815-
ATASCOSA-BEXAR-FRIO-MEDINA-
219 AM CDT SUN OCT 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATASCOSA...BEXAR...
EASTERN MEDINA AND EASTERN FRIO COUNTIES UNTIL 315 AM CDT...

AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SEA WORLD TO DEVINE
TO 5 MILES EAST OF DERBY...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SAN ANTONIO...
  CHARLOTTE...
  UNIVERSAL CITY...
  POTEET...
  JOURDANTON...
  PLEASANTON...
  CHRISTINE...
  NATALIA...
  THE DOMINION...
  LEON VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Local storm report, Oct 9, 2:27 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 AM CDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     1 W LACKLAND AFB        29.38N  98.64W
10/09/2011                   BEXAR              TX   BROADCAST MEDIA

            SEVERAL POSTAL TRUCKS OVERTURNED ON VALLEY HI DR. NEAR
            LOOP 410 IN SW SAN ANTONIO

&&

EVENT NUMBER EWX1100352

CA
Local storm report, Oct 9, 3:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     TSTM WND GST     2 W PLEASANTON          28.96N  98.52W
10/09/2011  M53 MPH          ATASCOSA           TX   TRAINED SPOTTER

            TREES DOWN NEAR PLEASANTON... AWOS MEASURED A GUST TO
            53 MPH

&&

EVENT NUMBER EWX1100353

CA

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:46 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde104 min
Oct 8, 9:29 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde2 hr
Oct 8, 11:15 PM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Medina, Real, Uvalde105 min
Oct 8, 11:28 PM CDTAreal Flood AdvisoryEWXMaverick2 hr
Oct 9, 12:49 AM CDTAreal Flood AdvisoryEWXBandera, Frio, Gillespie, Kendall, Kerr, Llano and 1 more3 hr
Oct 9, 1:35 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more3 hr
Oct 9, 2:38 AM CDTFlash Flood WarningEWXBexar, Comal, Kendall3 hr
Oct 9, 3:02 AM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 14 more12 hr
Oct 9, 3:21 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Kendall2 hr
Oct 9, 3:41 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe34 min
Oct 9, 4:04 AM CDTFlash Flood WarningEWXComal, Hays3 hr
Oct 9, 4:25 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
Oct 9, 5:13 AM CDTFlash Flood WarningEWXBurnet, Travis, Williamson3 hr
Oct 9, 5:41 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Oct 9, 6:21 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
Oct 9, 8:04 AM CDTAreal Flood AdvisoryEWXTravis, Williamson116 min
Oct 9, 10:33 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson117 min

Nearby

Areal Flood Advisories in Texas, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.